Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 18, NWS Des Moines, IA

March 6, 20176 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Mar 6, 2017, 5:37 PM CST for 6 counties in Iowa. It was in force for 38 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2017, 5:37 PM CST (23:37 UTC)
Expired
Mar 6, 2017, 6:15 PM CST
In force
38 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Franklin County, IA, Hamilton County, IA, Hardin County, IA, Humboldt County, IA, Webster County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 89 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 5:40 PM CSTHAIL 0.5Eagle Grove, IAHAIL LASTED 15 MINUTES. REPORT WAS VIA SOCIAL MEDIA.
Mar 6, 5:42 PM CSTTORNADO3 Ne Harcourt, IAWEBSTER COUNTY EM REPORTED TREE DAMAGE AND DEBRIS IN A 1.5 MILE LONG AND 30 YARD WIDE DAMAGE PATH.
Mar 6, 5:50 PM CSTTSTM WND GST 69Webster City, IA.
Mar 6, 5:55 PM CSTTSTM WND DMGWebster City, IASEMI BLOWN ON ITS SIDE ON HIGHWAY 20 NEAR WEBSTER CITY. TIME ESTIMATED, BASED ON RADAR.
Mar 6, 6:00 PM CSTTSTM WND DMGWebster City, IATHUNDERSTORM WIND TOOK OUT POWER IN WEBSTER CITY. REPORT VIA SOCIAL MEDIA.
Mar 6, 6:05 PM CSTTSTM WND DMG4 S Alexander, IADAMAGE TO MACHINE SHED, GREENHOUSE AND TREES BETWEEN ROWAN AND LATIMER ALONG HIGHWAY 3. TIME ESTIMATED BY RADAR. FROM KLMJ RADIO - HAMPTON. .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 1:54 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2017-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2017-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 437 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
437 m²/s²
0-3 km storm-relative helicity
464 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

747 
WUUS53 KDMX 062337
SVRDMX
IAC069-079-083-091-187-197-070015-
/O.NEW.KDMX.SV.W.0018.170306T2337Z-170307T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
537 PM CST MON MAR 6 2017

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hardin County in central Iowa...
  Webster County in central Iowa...
  Western Franklin County in north central Iowa...
  Wright County in north central Iowa...
  Humboldt County in north central Iowa...
  Hamilton County in central Iowa...

* Until 615 PM CST.

* At 537 PM CST, severe thunderstorms were located along a line
  extending from 14 miles north of Eagle Grove to 8 miles west of
  Webster City to 9 miles southeast of Gowrie, moving east at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Fort Dodge, Webster City, Clarion, Dakota City, Humboldt, Eagle
  Grove, Belmond, Jewell Junction, Gowrie, Elm Lake, Fort Dodge
  Regional Airport, Big Wall Lake, Dayton, Stratford, Goldfield,
  Coalville, Badger, Otho, Dows and Ellsworth.

This includes Interstate 35 between mile markers 127 and 163.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 1000 PM CST for central and
north central Iowa.

LAT...LON 4252 9341 4221 9347 4222 9439 4239 9431
      4290 9427 4291 9343
TIME...MOT...LOC 2337Z 258DEG 39KT 4288 9396 4242 9397 4217 9416 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

MF
1 follow-up statement
521 
WWUS53 KDMX 070000
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
600 PM CST MON MAR 6 2017

IAC091-070010-
/O.CAN.KDMX.SV.W.0018.000000T0000Z-170307T0015Z/
Humboldt IA-
600 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR HUMBOLDT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CST for central and
north central Iowa.

LAT...LON 4252 9341 4221 9347 4222 9439 4245 9413
      4264 9395 4290 9386 4291 9343
TIME...MOT...LOC 0000Z 242DEG 50KT 4294 9364 4255 9361 4223 9384 

$$

IAC069-079-083-187-197-070015-
/O.CON.KDMX.SV.W.0018.000000T0000Z-170307T0015Z/
Hardin IA-Webster IA-Franklin IA-Wright IA-Hamilton IA-
600 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR NORTHWESTERN HARDIN...EASTERN WEBSTER...WESTERN FRANKLIN...WRIGHT
AND HAMILTON COUNTIES...

At 600 PM CST, severe thunderstorms were located along a line
extending from 6 miles north of Belmond to near Big Wall Lake to 11
miles southwest of Jewell Junction, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Webster City, Clarion, Eagle Grove, Belmond, Jewell Junction, Gowrie,
Big Wall Lake, Elm Lake, Dayton, Stratford, Goldfield, Coalville,
Otho, Dows, Ellsworth, Stanhope, Lehigh, Duncombe, Williams and
Harcourt.

This includes Interstate 35 between mile markers 127 and 163.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 1000 PM CST for central and
north central Iowa.

LAT...LON 4252 9341 4221 9347 4222 9439 4245 9413
      4264 9395 4290 9386 4291 9343
TIME...MOT...LOC 0000Z 242DEG 50KT 4294 9364 4255 9361 4223 9384 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

MF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 4:02 PM CST, 1 hour 35 minutes earlier.

Area forecast discussion, Mar 6, 4:02 PM CST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
402 PM CST Mon Mar 6 2017

.SHORT TERM.../Tonight/
Issued at 312 PM CST Mon Mar 6 2017

Confidence:  Medium to High

Main concerns ongoing wind and severe weather.  Strong winds will
into the evening hours over the west/central and relax late evening.
As front moves east tonight winds will increase over the west and
northwest areas through the overnight hours. Severe threat already
well spelled out with watch covering the entire area through late
evening.  Fast moving storms...damaging thunderstorm winds and hail
as well as potential for isolated tornadoes due to either quasi
linear bowing segments or initially a few discrete cells.  Activity
over western Iowa may weaken with strong shear this evening with
another area of development taking place over Missouri and moving
into southeast Iowa around and after 00z...mainly from I35 east.
With a fast moving and fluid evolution of storms anticipated...
confidence on coverage over the entire area still limited.  May be
more scattered in nature at times...with one or more lines of storms
during the event.  Winds briefly drop off a bit late tonight only to
increase again on Tuesday over much of the region.

.LONG TERM.../Tuesday through Monday/
Issued at 312 PM CST Mon Mar 6 2017

Tuesday the forecast concern revolves around wind. Forecast
soundings mix the atmosphere to around 500mb but slightly lower
than they did yesterday and winds are just a bit less. Further
analysis in BUFKIT shows winds not really reaching high wind
warning criteria...though very close. A wind advisory for high end
wind speeds was issued for Tuesday afternoon across areas North of
a line from Carrol to Waterloo. Strongest winds are expected in
the far Northwest and North near the Minnesota border. There are
also fire weather concerns, discussed in a separate section below.
On Wednesday we will be in strong cold advection in a rather fast
Northwest flow aloft. This will bring in colder temps and once
again create a strong wind scenario. Given the numerous headlines
in place I have opted to not include any mention of strong winds
for Wednesday at this point but they are indeed going to have to
be addressed in later periods.

Beyond Wednesday, the overall pattern has not changed and we
remain in a broad NW flow but a Canadian surface high slides down
bringing a reinforcing shot of cold air. We are still looking at a
couple of weak shortwaves riding through the state Friday
afternoon/night and a stronger one Saturday. Yet another wave
passes through in the series on Sunday/Sunday night. Given the
colder temps, precip...especially at night and early
morning...will likely be snow North, rain South and a mix
somewhere in between. There is the possibility that accumulating
snow will occur across Northern Iowa. This will be the next
concern to watch for after the wind/fire threat.

&&

.AVIATION.../For the 18Z TAFS through 18Z Tuesday afternoon/
Issued at 1204 PM CST Mon Mar 6 2017

Several concerns this period. Main the wind through this evening
and again on Tuesday. LLWS will also increase by 00z tonight over
the region and continue at least through 10z many locations.
Second concern will be convection. Sct strong thunderstorms
possible from 20z to 03z over the area...with best coverage over
the south/northeast sites at KDSM/KOTM/KALO. Hires models suggest
pulse storms over western Iowa initially with line taking shape
near I35 around 00-01z then moving east through area by 05-06z.
With coverage in question...have generally indicated with VCTS but
have cat thunder at KOTM where line should be most robust between
00 and 03z. Severe wind gusts possible with line though confidence
on at any site remains low at this time. Winds increase again aft
15z Tuesday with strong northwest winds most areas...gusts once
again above 40kts north.

&&

.FIRE WEATHER...
Issued at 312 PM CST Mon Mar 6 2017

Very strong wind is expected over the state on Tuesday. Trends
from soundings are just slightly less from yesterday's run but are
still very strong. Areas North of Highway 20 are still going to
see the strongest winds with more marginal wind speeds the further
South you go. Calls were made to observers and core partners
regarding the consideration of a red flag warning. The issue is
that the strongest winds are not co-located with the lowest
relative humidity values and the RH values across the North are 35
to 45% which are pretty high when considering a red flag warning.
Countering that is the fact that these are one hour fuels and the
strength of the wind will dry things out fairly quickly. Observers
confirmed that fuels near the ground are moist and that there is
some green up of cool season grasses as well as some new growth of
warm season grasses beginning. Given the time of year and the
lack of any activity due to the wind, cooler temps and high end
advisory type wind speeds, a fire weather watch was issued. Should
winds be stronger and relative humidity values across the North
drop further, a red flag warning would need to be issued. I'll
leave this for the mid shift to consider when the latest data is
available.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch Tuesday afternoon for IAZ004>007-015>017-
023>028-033>039-044>050-059>062-074-075.

Wind Advisory until midnight CST tonight for IAZ004>007-015>017-
023>026-033>037-044>049-057>061-070>074-081>085-092>096.

Wind Advisory from 11 AM to 6 PM CST Tuesday for IAZ004>007-
015>017-023>028-033>037-044>047.

&&

SHORT TERM...REV
LONG TERM...FAB
AVIATION...REV
FIRE WEATHER...FAB
Hazardous weather outlook, Mar 6, 2:59 PM CST, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
259 PM CST Mon Mar 6 2017

IAZ004>007-015>017-023>026-033>037-044>049-057>061-070>074-
081>084-092>095-072100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton-
Hardin-Crawford-Carroll-Greene-Boone-Story-Marshall-Audubon-
Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren-Marion-Adams-
Union-Clarke-Lucas-Taylor-Ringgold-Decatur-Wayne-
259 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Wind Advisory is in effect for the area. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms are likely this afternoon and move very quickly
northeast. There is a slight risk of severe storms with the main
threat from damaging winds. Large hail is also possible along
with an isolated tornado. The threat of severe weather will end
later this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Very strong winds are expected on Tuesday across much of the area
with strongest winds in northern Iowa. This will also produce a
very high to extreme fire danger across the area as well during
the day on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and into the
evening.

IAZ027-028-038-039-050-062-075-072100-
Butler-Bremer-Grundy-Black Hawk-Tama-Poweshiek-Mahaska-
259 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorms will become likely by early evening and move very
quickly northeast. There is a slight risk of severe storms with
the main threat from damaging winds. Large hail is also possible
along with an isolated tornado. The threat of severe weather will
end later this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong winds are expected on Tuesday across much of the area with
strongest winds in northern Iowa. This will also produce a very
high to extreme fire danger across the area as well during the day
on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this afternoon and into
the evening.

IAZ085-096-072100-
Monroe-Appanoose-
259 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southeast Iowa.

.DAY ONE...This afternoon and tonight

A Wind Advisory is in effect for the area. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms will become likely by early evening and move very
quickly northeast. There is an enhanced risk of severe storms with
the main threat from damaging winds. Large hail is also possible
along with tornados. The threat of severe weather will end late
this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Very strong winds are expected on Tuesday across much of the area
with strongest winds in northern Iowa. This will also produce a
very high to extreme fire danger across the area as well during
the day on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and into the
evening.

IAZ086-097-072100-
Wapello-Davis-
259 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southeast Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorms will become likely by early evening and move very
quickly northeast. There is an enhanced risk of severe storms with
the main threat from damaging winds. Large hail is also possible
along with tornados. The threat of severe weather will end later
this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong winds are expected on Tuesday across much of the area with
strongest winds in northern Iowa. This will also produce a very
high to extreme fire danger across the area as well during the day
on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and into the
evening.

REV

In the hours before

Local storm report, Mar 6, 5:16 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
516 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             MANSON                  42.53N 94.54W
03/06/2017  M0.25 INCH       CALHOUN            IA   TRAINED SPOTTER

            .

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Mar 6, 5:21 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
521 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             GOWRIE                  42.28N 94.29W
03/06/2017  M1.00 INCH       WEBSTER            IA   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL COVERING THE
            GROUND.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Mar 6, 5:23 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
523 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     NON-TSTM WND GST CRESTON                 41.06N 94.36W
03/06/2017  M58 MPH          UNION              IA   MESONET

            DELAYED REPORT FROM THE AWOS. .

&&

MJB
Local storm report, Mar 6, 5:29 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
529 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             2 SW BADGER             42.59N 94.18W
03/06/2017  M0.25 INCH       WEBSTER            IA   TRAINED SPOTTER

            .

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Mar 6, 5:31 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             GOWRIE                  42.28N 94.29W
03/06/2017  M1.00 INCH       WEBSTER            IA   PUBLIC

            REPORTED ON SOCIAL MEDIA. .

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Mar 6, 5:36 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
536 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     ROCKWELL CITY           42.40N 94.64W
03/06/2017                   CALHOUN            IA   TRAINED SPOTTER

            2 INCH BRANCHES BLOWN OVER. TIN BLOWN OFF
            METAL BUILDINGS. DOORS BLOWN OFF GRAIN
            ELEVATOR.

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 4:25 AM CSTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 41 more24 hr
Mar 6, 3:28 PM CSTFire Weather WatchDMXBlack Hawk, Boone, Bremer, Butler, Calhoun, Carroll and 27 more13 hr
Mar 6, 3:29 PM CSTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more27 hr
Mar 6, 3:40 PM CSTSevere Thunderstorm WarningDMXAudubon, Carroll, Greene, Guthrie50 min
Mar 6, 3:50 PM CSTSevere Thunderstorm WarningDMXCalhoun, Crawford, Sac55 min
Mar 6, 4:04 PM CSTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto, Pocahontas41 min
Mar 6, 4:13 PM CSTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Webster47 min
Mar 6, 4:13 PM CSTTornado WarningDMXEmmet, Kossuth, Palo Alto33 min
Mar 6, 4:19 PM CSTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac41 min
Mar 6, 4:29 PM CSTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Webster, Wright46 min
Mar 6, 4:31 PM CSTSevere Thunderstorm WarningDMXAudubon, Calhoun, Carroll, Greene44 min
Mar 6, 4:41 PM CSTSevere Thunderstorm WarningDMXHamilton, Humboldt, Webster, Wright49 min
Mar 6, 4:43 PM CSTSevere Thunderstorm WarningDMXKossuth, Palo Alto18 min
Mar 6, 4:47 PM CSTSevere Thunderstorm WarningDMXKossuth, Winnebago33 min
Mar 6, 4:58 PM CSTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Webster, Winnebago, Wright47 min
Mar 6, 5:00 PM CSTSevere Thunderstorm WarningDMXCalhoun, Humboldt, Kossuth, Pocahontas, Webster45 min
Mar 6, 5:07 PM CSTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Greene, Guthrie68 min
Mar 6, 5:10 PM CSTSevere Thunderstorm WarningDMXBoone, Calhoun, Greene, Webster50 min
Mar 6, 5:29 PM CSTTornado WarningDMXHamilton, Webster31 min
Mar 6, 5:53 PM CSTSevere Thunderstorm WarningDMXAdams, Cass, Ringgold, Taylor, Union52 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.